Über partiell differenzierbare Funktionen

K. Bögel

Mathematische Zeitschrift (1926)

  • Volume: 25, page 490-498
  • ISSN: 0025-5874; 1432-1823

How to cite


Bögel, K.. "Über partiell differenzierbare Funktionen." Mathematische Zeitschrift 25 (1926): 490-498. <http://eudml.org/doc/167893>.

author = {Bögel, K.},
journal = {Mathematische Zeitschrift},
pages = {490-498},
title = {Über partiell differenzierbare Funktionen},
url = {http://eudml.org/doc/167893},
volume = {25},
year = {1926},

AU - Bögel, K.
TI - Über partiell differenzierbare Funktionen
JO - Mathematische Zeitschrift
PY - 1926
VL - 25
SP - 490
EP - 498
UR - http://eudml.org/doc/167893
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.